# SDR CALA2021070501027

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 105,585 hours, 10,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY L4 M33407 CAPACITY FND LOW - ORIGINATED B Y EMP V903529 ON HAECO NR 9442561, SPEC NO.B777-33-3-7019. PERFORMED BY EMP V905416, REPLACED M33407 L4 EMERGENCY POWER BAT TERY AND C/O OPERATIONAL TEST, THE RESULT FND "NORMAL" AS PER AM M 33-51-06-960-802 REV 92.
